Alert archive / Ohio / River Flood Warnings in 2017

River Flood Warning 17, NWS Wilmington, OH

July 13, 2017Hocking County, Ohio

NWS Wilmington, OH issued this river flood warning at Jul 13, 2017, 5:31 PM EDT for Hocking County, Ohio. It took effect at Jul 14, 2017, 12:04 AM EDT. It was in force for 29 hr.

The area

The outline as issued.

The facts

Issued
Jul 13, 2017, 5:31 PM EDT (21:31 UTC)
In effect from
Jul 14, 2017, 12:04 AM EDT
Expired
Jul 15, 2017, 4:40 AM EDT
In force
29 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
Minor

County Hocking County, OH

The radar

The Cincinnati radar (KILN), 120 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Hocking River at Enterprise (ENTO1). The gauge peaked at 13.18 ft at Jul 14, 2017, 10:00 AM EDT.

actionminormoderate5101507/1307/1407/1507/16
Action stage
9 ft
Minor stage
12 ft
Moderate stage
16 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03157500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

466 
WGUS41 KILN 132131
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wilmington OH
531 PM EDT Thu Jul 13 2017

...The National Weather Service in Wilmington has issued a Flood Warning
for the following rivers...

  Hocking River at Enterprise

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not drive your car through flooded roadways. The 
water depth may be deeper than it appears.


Stay tuned to developments by listening to NOAA Weather All Hazards 
radio. For additional details on river forecasts, visit 
water.weather.gov/ahps2/index.php?wfo=iln

&&

OHC073-140931-
/O.NEW.KILN.FL.W.0017.170714T0508Z-170715T0840Z/
/ENTO1.1.ER.170714T0508Z.170714T1200Z.170715T0240Z.NO/
531 PM EDT Thu Jul 13 2017

The National Weather Service in Wilmington has issued a 

* Flood Warning for 
  The Hocking River at Enterprise
* from late tonight to late Friday night.
* At 5 PM the stage was 5.3 feet.
* Flood stage is 12 feet.
* Minor flooding is forecast.
* The river will rise above flood stage after midnight tonight and 
  continue to rise to near 14 feet by Friday morning. The river will
  fall below flood stage by tomorrow late evening.
* At stages near 14 feet, water spills into Kachemacher Park in Logan 
  and onto low lying roads near Route 33 at some locations along the 
  river.  Also, water will be across State Route 93 just south of Logan.
  lowland flooding also occurs in Rockbridge.
  

&&

LAT...LON 3961 8260 3960 8249 3953 8235 3947 8228
      3943 8228                       

$$
5 follow-up statements
471 
WGUS81 KILN 140225
FLSILN
Flood Statement
National Weather Service Wilmington OH
1025 PM EDT Thu Jul 13 2017

...The Flood Warning continues for the following rivers...

  Hocking River at Enterprise

OHC073-141025-
/O.EXT.KILN.FL.W.0017.170714T0404Z-170715T0738Z/
/ENTO1.1.ER.170714T0404Z.170714T1200Z.170715T0138Z.NO/
1025 PM EDT Thu Jul 13 2017

The Flood Warning continues for
  The Hocking River at Enterprise
* until late Friday night.
* At 10 PM the stage was 10.9 feet.
* Flood stage is 12 feet.
* Minor flooding is forecast.
* The river will rise above flood stage after midnight tonight and 
  continue to rise to near 14 feet by tomorrow morning. The river will 
  fall below flood stage tomorrow late evening.
* At stages near 14 feet, water spills into Kachemacher Park in Logan 
  and onto low lying roads near Route 33 at some locations along the 
  river.  Also, water will be across State Route 93 just south of Logan.
  Lowland flooding also occurs in Rockbridge.
  

&&

LAT...LON 3961 8260 3960 8249 3953 8235 3947 8228
      3943 8228                       

$$
850 
WGUS81 KILN 140637
FLSILN
Flood Statement
National Weather Service Wilmington OH
237 AM EDT Fri Jul 14 2017

...The Flood Warning continues for the following rivers...

  Hocking River at Enterprise

OHC073-141437-
/O.EXT.KILN.FL.W.0017.000000T0000Z-170715T0651Z/
/ENTO1.1.ER.170714T0714Z.170714T1800Z.170715T0051Z.NO/
237 AM EDT Fri Jul 14 2017

The Flood Warning continues for
  The Hocking River at Enterprise
* until late tonight.
* At 2 AM the stage was 11.9 feet.
* Flood stage is 12 feet.
* Minor flooding is forecast.
* The river will rise above flood stage early this morning and continue 
  to rise to near 13 feet by this afternoon.The river will fall below 
  flood stage this evening.
* At stages near 13 feet, flooding begins on State Route 93 just south
  of Logan.  Lowland flooding can be expected in portions of West Logan,
  and flooding near Rockbridge worsens.
  

&&

LAT...LON 3961 8260 3960 8249 3953 8235 3947 8228
      3943 8228                       

$$
534 
WGUS81 KILN 141317
FLSILN
Flood Statement
National Weather Service Wilmington OH
917 AM EDT Fri Jul 14 2017

...The Flood Warning continues for the following rivers...

  Hocking River at Enterprise

OHC073-142117-
/O.EXT.KILN.FL.W.0017.000000T0000Z-170715T0600Z/
/ENTO1.1.ER.170714T0635Z.170714T1800Z.170715T0000Z.NO/
917 AM EDT Fri Jul 14 2017

The Flood Warning continues for
  The Hocking River at Enterprise
* until late tonight.
* At 9 AM the stage was 13.1 feet.
* Flood stage is 12 feet.
* Minor flooding is occurring and minor flooding is forecast.
* The river will continue rising to near 13.5 feet by this afternoon. 
  The river will fall below flood stage this evening.
* At stages near 14.0 feet, water spills into Kachemacher Park in Logan 
  and onto low lying roads near Route 33 at some locations along the 
  river.  Also, water will be across State Route 93 just south of Logan.
  Lowland flooding also occurs in Rockbridge.
  

&&

LAT...LON 3961 8260 3960 8249 3953 8235 3947 8228
      3943 8228                       

$$
288 
WGUS81 KILN 142143
FLSILN
Flood Statement
National Weather Service Wilmington OH
543 PM EDT Fri Jul 14 2017

...The Flood Warning continues for the following rivers...

  Hocking River at Enterprise

OHC073-150314-
/O.EXT.KILN.FL.W.0017.000000T0000Z-170715T0314Z/
/ENTO1.1.ER.170714T0635Z.170714T1400Z.170714T2114Z.NO/
543 PM EDT Fri Jul 14 2017

The Flood Warning continues for
  The Hocking River at Enterprise
* until this evening.
* At 5 PM the stage was 12.1 feet.
* Flood stage is 12 feet.
* Minor flooding is occurring.
* The river will fall below flood stage by 6 PM.
* At stages near 12 feet, the river covers the flood plain
  area mainly near Rockbridge, with low areas near Enterprise
  also affected.
  

&&

LAT...LON 3961 8260 3960 8249 3953 8235 3947 8228
      3943 8228                       

$$
588 
WGUS81 KILN 142350
FLSILN
Flood Statement
National Weather Service Wilmington OH
750 PM EDT Fri Jul 14 2017

...The Flood Warning is cancelled for the following rivers...

  Hocking River at Enterprise

OHC073-150020-
/O.CAN.KILN.FL.W.0017.000000T0000Z-170715T0314Z/
/ENTO1.1.ER.170714T0635Z.170714T1400Z.170714T2121Z.NO/
750 PM EDT Fri Jul 14 2017

The Flood Warning is cancelled for
  The Hocking River at Enterprise
* At 7 PM the stage was 11.3 feet.
* The river fell below flood stage at 6 PM.
* Flood stage is 12 feet.
* The river will continue to fall to 7.6 feet by Saturday morning.
  

&&

LAT...LON 3961 8260 3960 8249 3953 8235 3947 8228
      3943 8228                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Jul 13, 3:37 PM EDT, 1 hour 54 minutes earlier.

Area forecast discussion, Jul 13, 3:37 PM EDT, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
337 PM EDT Thu Jul 13 2017

.SYNOPSIS...
Thunderstorm chances will continue today as a cold front slowly
moves south into the Ohio Valley. Very heavy rain will be
possible with some of the storms. Rain chances will continue to
shift south on Friday, before clearing the area on Friday
afternoon. Slightly cooler and drier conditions are anticipated
for the weekend, until thunderstorm chances begin again on
Sunday.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
The initial WSW-to-ENE band of convection this morning has
essentially run its course, but it left behind several other
areas of developing convection that have followed near-parallel
paths across the ILN forecast area. With additional thunderstorm
development expected, the threat for heavy rainfall is not
over.

Little has changed with respect to the environment from the last
forecast update. LAPS and RAP analyses indicate precipitable
water values exceeding 2" across the ILN CWA, and surface
dewpoints have climbed into the middle to upper 70s for most of
the area. In some isolated locations where early-morning
rainfall combined with late-morning and afternoon sunshine (such
as Butler County OH) both dewpoints and temperatures have risen
markedly, actually briefly putting heat indices over 100
degrees. There is a regime of low-level SW flow and deep-layer
WSW flow, providing a continued unimpeded feed of moisture into
the region -- despite (and even north of) the previous
convection that has already occurred. While the surface cold
front remains well upstream, low level flow is broadly
convergent over the region, and there may be some degree of
upper jet support -- though the jet across southern Michigan is
sort of broad, the northern Ohio Valley region is in a
favorable quadrant. Thus, this is a pattern that continues to
favor convective development and heavy rainfall, even in the
face of earlier storms. Unfortunately, high-resolution models
continue to struggle with initialization and future development,
with a wide array in simulated radar and QPF solutions from
various models this morning. Predicting individual storm timing
will be difficult (if not impossible) especially with a lack of
stronger features to focus storms on. However, despite the
current lack of storms on the radar, this forecast will continue
to call for storms through peak heating and into the evening.
It may not even be the current isolated storms that present the
biggest problem -- the cumulus field over west-central Indiana
is becoming significantly congested (with orphan anvils) and
there is some support for continued development in this region
from the 18Z HRRR.

No change was made to the flash flood watch, though the threat
for heavy rain may soon end for the far northern tier of ILN
counties.

In terms of the severe threat, as peak heating approaches (with
a good pool of DCAPE anywhere south of the earlier convection)
chances for strong to severe downdrafts will increase. Still not
looking at a significant severe threat, but some severe storms
are possible, mainly with a damaging wind risk (especially if
any forward propagating segments can develop out of some
stronger updrafts). The unimpressive shear does not support
large-scale storm organization, which will likely limit the
severe risk today to isolated instances.

Overnight, the forecast will allow for a quick cut-off to PoPs
in the north and a gradual decrease in PoPs further south. Warm
min temps are expected, with upper 60s in the NW to lower 70s
(maybe even mid 70s) in the SE.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
With the cold front still taking its time moving through the ILN
CWA on Friday, chances for storms will continue, mainly for the
southeastern half of the forecast area. The environment ahead
of the cold front will remain very similar to today -- quite
moist and generally unstable, but weakly sheared. Thus, similar
threats may be possible in the southeastern CWA tomorrow through
early afternoon -- a very marginal severe risk, but a decent
threat for heavy rain. By evening, all chances for precipitation
will be ending, as dewpoints behind the front drop into the
lower to mid 60s. Though Friday is likely to still be relatively
warm -- generally lower to mid 80s -- the drier conditions will
allow for min temps Friday night to drop well into the 60s.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
Period begins with high pressure centered over the mid Mississippi
Valley, extending east into the region. The GFS is in the minority
as it produces some pop up showers Saturday afternoon. Expect some
cu to develop, put will keep the forecast dry at this point. Highs
will be between 80-85 degrees.

Models continue to advertise a frontal passage Sunday night. Ahead
of the front Sunday afternoon, the GFS remains a little quicker in
dropping QPF into the nw counties. Will carry slight chance the PoPs
in the nw. Overnight Sunday night as the front drops through the
region, scattered convection should affect the fa. The front lingers
near the Ohio at 12Z Monday, so kept chance PoPs for the first part
of the day. Highs Monday will be in the lower to mid 80s.

Models differ with how strong the upper ridging will be for the
middle of next week. THe GFS is a little flatter and therefore
allows pcpn to begin to work into the region by Wednesday. Kept most
of the region dry Wednesday, then went chance PoPs Thursday.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
Chances for thunderstorms will be the main issue for the TAF
sites. Most of the airports have already been affected today,
and chances for storms will remain the highest over the next
several hours, before diminishing later in the evening. Storms
have been producing heavy rainfall, and IFR visibilities are
likely where storms occur.

As storm chances wane overnight, some MVFR ceilings are expected
to develop. These will likely persist into Friday morning,
before lifting to VFR.

Winds on Friday will eventually shift to the NNW behind a cold
front.

OUTLOOK...Thunderstorms through early Friday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through late tonight for OHZ026-034-035-
     042>046-051>056-060>065-070>074-077>082-088.
KY...Flash Flood Watch through late tonight for KYZ091>093.
IN...Flash Flood Watch through late tonight for INZ050-058-059-066-
     073>075.

&&

SYNOPSIS...Hatzos
NEAR TERM...Hatzos
SHORT TERM...Hatzos
LONG TERM...Sites
AVIATION...Hatzos
Hazardous weather outlook, Jul 13, 10:02 AM EDT, 7 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
1002 AM EDT Thu Jul 13 2017

INZ050-058-059-066-073>075-OHZ026-034-035-042>046-051>056-060>065-
070>072-077-141415-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-Hardin-
Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-
Clark-Madison-Franklin OH-Licking-Preble-Montgomery-Greene-
Fayette OH-Pickaway-Fairfield-Butler-Warren-Clinton-Hamilton-
1002 AM EDT Thu Jul 13 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Central Ohio, Southwest Ohio and West Central
Ohio.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Thunderstorms are expected at times today and tonight. In addition to
the threat for flash flooding, some of these storms may become
severe, with a primary threat of damaging wind. The most likely
timing for severe weather will be from early afternoon through mid
evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today, and spotters are encouraged
to report rainfall totals to the National Weather Service.

KYZ091>093-OHZ073-074-078>082-088-141415-
Boone-Kenton-Campbell-Ross-Hocking-Clermont-Brown-Highland-Adams-
Pike-Scioto-
1002 AM EDT Thu Jul 13 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for Northern Kentucky, Central
Ohio and Southwest Ohio.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Thunderstorms are expected at times today and tonight. In addition to
the threat for flash flooding, some of these storms may become
severe, with a primary threat of damaging wind. The most likely
timing for severe weather will be from early afternoon through mid
evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorms will continue on Friday morning, ending by mid
afternoon. A few storms may produce heavy rainfall and gusty winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today, and spotters are encouraged
to report rainfall totals to the National Weather Service.

INZ080-KYZ089-090-094>100-141415-
Switzerland-Carroll-Gallatin-Owen-Grant-Pendleton-Bracken-Robertson-
Mason-Lewis-
1002 AM EDT Thu Jul 13 2017

This Hazardous Weather Outlook is for Southeast Indiana, Northeast
Kentucky and Northern Kentucky.

.DAY ONE...Today and Tonight.

Heat indices this afternoon will rise into the middle to upper 90s.

Thunderstorms are expected at times today and tonight. Some of these
storms may produce very heavy rainfall, which could lead to localized
flash flooding. In addition, some of these storms may become severe,
with a primary threat of damaging wind. The most likely timing for
severe weather will be from mid afternoon through late evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorms will continue on Friday morning, ending by mid
afternoon. A few storms may produce heavy rainfall and gusty winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today, and spotters are encouraged
to report rainfall totals to the National Weather Service.

HATZOS

In the hours before

Special weather statement, Jul 13, 3:34 PM EDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Wilmington OH
334 PM EDT THU JUL 13 2017

OHZ071-072-078>080-132000-
Clermont OH-Highland OH-Brown OH-Warren OH-Clinton OH-
334 PM EDT THU JUL 13 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CLERMONT...
NORTHWESTERN BROWN...SOUTHEASTERN WARREN...SOUTHWESTERN CLINTON AND
WEST CENTRAL HIGHLAND COUNTIES UNTIL 400 PM EDT...

At 334 PM EDT, radar indicated a strong thunderstorm over
Blanchester, moving east at 25 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Blanchester, Lynchburg, Russell, Woodville, Martinsville,
Fayetteville, Midland, St. Martin, Westboro, Cuba, Morrisville,
Edenton, Lake Lorelei and Chasetown.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3914 8401 3927 8408 3941 8379 3922 8371
TIME...MOT...LOC 1934Z 250DEG 21KT 3926 8398

Binau
Special weather statement, Jul 13, 4:28 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Wilmington OH
428 PM EDT THU JUL 13 2017

OHZ079>082-132100-
Pike OH-Highland OH-Adams OH-Brown OH-
428 PM EDT THU JUL 13 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN BROWN...
NORTHWESTERN ADAMS...NORTHWESTERN PIKE AND SOUTHEASTERN HIGHLAND
COUNTIES UNTIL 500 PM EDT...

At 427 PM EDT, radar indicated strong thunderstorms along a line
extending from near Hillsboro to Higginsport, moving east at 25 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Maysville, Hillsboro, Georgetown, West Union, Peebles, Ripley,
Aberdeen, Augusta, Winchester, Marshall, Sardinia, Seaman, Kincaid
Springs, Belfast, Rocky Fork Point, Highland Holiday, Cynthiana, New
Market, Emerald and Decatur.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when thunderstorms approach.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If these storms become
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3866 8377 3870 8379 3872 8383 3876 8387
      3879 8395 3877 8405 3880 8405 3922 8360
      3922 8335 3920 8335 3919 8314 3864 8370
TIME...MOT...LOC 2027Z 290DEG 20KT 3915 8359 3879 8397

Binau
Local storm report, Jul 13, 4:39 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
439 PM EDT THU JUL 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     FLOOD            REYNOLDSBURG            39.96N 82.80W
07/13/2017                   FRANKLIN           OH   EMERGENCY MNGR

            FOUR FAMILIES WERE EVACUATED FROM AN APARTMENT COMPLEX
            NEAR A CREEK.

&&

JOHNF
Local storm report, Jul 13, 5:00 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
500 PM EDT THU JUL 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     TSTM WND DMG     LAURELVILLE             39.47N 82.74W
07/13/2017                   HOCKING            OH   LAW ENFORCEMENT

            ONE TREE DOWN.

&&

ANOVAK
Special weather statement, Jul 13, 5:15 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Wilmington OH
515 PM EDT THU JUL 13 2017

OHZ054-063-132145-
Fayette OH-Madison OH-
515 PM EDT THU JUL 13 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL FAYETTE AND
SOUTHEASTERN MADISON COUNTIES UNTIL 545 PM EDT...

At 515 PM EDT, radar indicated a strong thunderstorm near
Jeffersonville, moving northeast at 25 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
London, Mount Sterling, Midway, Newport, Chenoweth, Interstate 71 at
State Route 38, Madison Lake and Bookwalter.

This includes I-71 in Ohio between mile markers 73 and 85.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3967 8351 3973 8357 3992 8339 3971 8325
TIME...MOT...LOC 2115Z 231DEG 22KT 3972 8349

Binau
Special weather statement, Jul 13, 5:23 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Wilmington OH
523 PM EDT THU JUL 13 2017

KYZ097>099-OHZ079-081-132200-
Robertson KY-Mason KY-Bracken KY-Adams OH-Brown OH-
523 PM EDT THU JUL 13 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MASON...ROBERTSON...
EASTERN BRACKEN...SOUTHERN BROWN AND SOUTHWESTERN ADAMS COUNTIES
UNTIL 600 PM EDT...

At 523 PM EDT, radar indicated strong thunderstorms along a line
extending from near Ripley to 7 miles northwest of Fairview, moving
east at 25 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Maysville, Washington, Ripley, Aberdeen, Lewisburg, Higginsport,
Mount Olivet, Dover, Germantown, Sardis, Murphysville, Alhambra,
Bradysville, Stonewall, Mays Lick, Bentonville, Helena, South Ripley,
Tuckahoe and Minerva.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when thunderstorms approach.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3848 8411 3879 8397 3882 8357 3850 8372
      3849 8376 3849 8393 3848 8394
TIME...MOT...LOC 2123Z 272DEG 21KT 3872 8392 3855 8400

Binau

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 3:08 AM EDTAreal Flood AdvisoryILNHardin3 hr
Jul 13, 5:12 AM EDTFlash Flood WarningILNHardin3 hr
Jul 13, 8:08 AM EDTAreal Flood WarningILNHardin6 hr
Jul 13, 9:14 AM EDTAreal Flood AdvisoryILNButler, Warren3 hr
Jul 13, 9:38 AM EDTFlash Flood WarningILNButler, Warren3 hr
Jul 13, 9:50 AM EDTAreal Flood AdvisoryILNButler, Clermont, Hamilton, Warren3 hr
Jul 13, 9:55 AM EDTSpecial Weather StatementILNPickaway35 min
Jul 13, 10:59 AM EDTAreal Flood AdvisoryILNFairfield, Franklin, Pickaway3 hr
Jul 13, 11:35 AM EDTAreal Flood AdvisoryILNFairfield, Franklin, Licking3 hr
Jul 13, 11:48 AM EDTFlash Flood WarningILNFairfield, Licking3 hr
Jul 13, 11:53 AM EDTAreal Flood AdvisoryILNDelaware, Franklin, Licking3 hr
Jul 13, 12:17 PM EDTFlash Flood WarningILNFranklin, Licking3 hr
Jul 13, 1:19 PM EDTAreal Flood AdvisoryILNFayette, Pickaway, Ross3 hr
Jul 13, 1:30 PM EDTSpecial Weather StatementILNGreene45 min
Jul 13, 2:01 PM EDTSpecial Weather StatementILNFairfield, Hocking29 min
Jul 13, 2:07 PM EDTRiver Flood AdvisoryILNDelaware, Franklin6 hr
Jul 13, 2:13 PM EDTSpecial Weather StatementILNFayette47 min
Jul 13, 2:43 PM EDTAreal Flood AdvisoryILNFairfield, Fayette, Hocking, Madison, Pickaway2 hr
Jul 13, 2:49 PM EDTAreal Flood WarningILNFairfield, Franklin, Licking, Pickaway65 hr
Jul 13, 3:16 PM EDTSpecial Weather StatementILNHocking44 min
Jul 13, 3:19 PM EDTSpecial Weather StatementILNClermont41 min
Jul 13, 3:29 PM EDTSevere Thunderstorm WarningILNHocking33 min
Jul 13, 3:34 PM EDTSpecial Weather StatementILNClinton26 min
Jul 13, 3:42 PM EDTAreal Flood WarningILNFairfield, Pickaway24 hr
Jul 13, 4:05 PM EDTAreal Flood WarningILNLicking24 hr
Jul 13, 4:28 PM EDTSpecial Weather StatementILNBrown, Highland32 min
Jul 13, 5:15 PM EDTSpecial Weather StatementILNMadison30 min
Jul 13, 5:28 PM EDTRiver Flood WarningILNPickaway44 hr
Jul 13, 5:35 PM EDTSevere Thunderstorm WarningILNAdams, Brown25 min
Jul 13, 5:37 PM EDTSpecial Weather StatementILNFranklin38 min
Jul 13, 6:12 PM EDTSpecial Weather StatementILNFranklin33 min
Jul 13, 6:44 PM EDTSpecial Weather StatementILNLicking31 min
Jul 13, 7:06 PM EDTAreal Flood AdvisoryILNLogan, Shelby3 hr

Nearby

River Flood Warnings in Ohio, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.